# SDR IXKA9700018

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Part time: 15,646 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AISLE CEILING EMERGENCY LIGHT WILL NOT ILLUMINATE.  REMOVED AND REPLACED BATTERY PACK AS PER MM 33-50-71.  (M)
